# SDR 9715999944

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 4009701
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  CREW RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  FLIGHT WAS CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT PLOCK PROXIMITY SENSOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
